# SDR 070119

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 2700 · Flight Control System
- Part: Button
- Condition: Sticking
- Location: Flap/Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM LAS, LEADING EDGE SLATS WOULD NOT RETRACT.  FLIGHT CREW ELECTED TO RETURN TO LAS FOR A NORMAL LANDING, NO EMERGENCY PROCEDURE WAS PERFORMED.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND FOUND THE FLAP/SLAT LOCK OUT BUTTON STICKY.  THE BUTTON WAS CLEANED PER MM 27-50-00.  SYSTEM OPERATION PERFORMED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
